# SDR ASOA20131212224

- Difficulty date: December 12, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 33,210 hours, 32,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104404
- Condition: Blown
- Location: Power Supply
- Component: Power Supply, Bruce
- Component part number: 100865
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, LT AND RT OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  R & R FUSE ON POWER SUPPLY, OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
